# SDR IXXA20250809007

- Difficulty date: August 9, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: IXXA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2605
- Condition: Dented
- Location: Zone 600
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-WING LEADING-EDGE RIB OSS 464 FOUND DENTED.
